Hey! I'm a 14 year old guy and i'm damn worried about my problem that has been occuring from the past 6-7 months. Whenever i go to poop, streams of semen come down when i put pressure to poop. After that, I feel all tired and stuff just like you feel after ejaculating. I went to a doctor and that old whack said that I should just stop watching porn and stop ejaculating but I think thats not helping because even after all that, it just won't stop! I want a normal life with no ejaculation! Please tell me what to do! I feel helpless. How to stop all this as soon as possible?!
This is most likely just your bowels pressing on your prostate, massaging it or "milking it" (pressing on it) and squeezing out the fluid in your prostate. This would be composed of pre-ejaculate (prostatic) fluid and seminal fluid (semen or "***"). There is nothing "wrong" with you... Try searching your question on the internet for more answers. The other alternative is to see a urologist for a prostate workup...just to relieve your anxiety.
Do you currently take Adderall? I have the same problem. My doctor had never heard of it either but if you google ejaculate - pooping - Adderall. You will see there may be a correlation. You are correct in that it can at times be more like a spontaneous ejaculation. Not just leaking. And while some claim it may be tied to a large stool ( ****) pressing against the prostrate. Mine like yours is more tied to the first big "push " if I have not ejaculated through conventional method for at least 48 hours , or at least the volume seminal fluid and force of ejaculate action is tied to the length of time since a conventional ejaculation. While probably not dangerous my concern is that it affects my sex drive as I am always " tapped out" I take 30 Mgs of Adderall daily
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.